Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 31, NWS Brownsville, TX

May 16, 2020Starr County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at May 16, 2020, 6:19 AM CDT for Starr County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2020, 6:19 AM CDT (11:19 UTC)
Expired
May 16, 2020, 7:00 AM CDT
In force
41 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Starr County, TX

The radar

The Brownsville radar (KBRO), 135 km from the middle of the area, began a volume at 11:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 11.3 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2020-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3348 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2020-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3348 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

239 
WUUS54 KBRO 161119
SVRBRO
TXC427-161200-
/O.NEW.KBRO.SV.W.0031.200516T1119Z-200516T1200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Brownsville TX
619 AM CDT Sat May 16 2020

The National Weather Service in Brownsville has issued a

* Severe Thunderstorm Warning for...
  South central Starr County in Deep South Texas...

* Until 700 AM CDT.

* At 618 AM CDT, a severe thunderstorm was located near 
  Garciasville, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Sullivan City, Garciasville, La Grulla, La Puerta, Ringgold Middle
  School, La Victoria, Cuevitas, Alto Bonito, Las Lomas and Grulla
  Middle School.

This includes US Highway 83 between mile markers 822 and 836.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Brownsville.

&&

LAT...LON 2624 9868 2626 9868 2627 9872 2628 9870
      2629 9871 2629 9872 2630 9873 2630 9875
      2631 9875 2631 9874 2633 9875 2633 9878
      2637 9881 2640 9880 2638 9853 2626 9858
      2625 9862 2626 9862 2624 9866
TIME...MOT...LOC 1118Z 274DEG 17KT 2632 9876 

HAIL...1.00IN
WIND...60MPH
 
$$

CB
2 follow-up statements
414 
WWUS54 KBRO 161146
SVSBRO

Severe Weather Statement
National Weather Service Brownsville TX
646 AM CDT Sat May 16 2020

TXC427-161200-
/O.CON.KBRO.SV.W.0031.000000T0000Z-200516T1200Z/
Starr TX-
646 AM CDT Sat May 16 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR SOUTH CENTRAL STARR COUNTY...

At 646 AM CDT, a severe thunderstorm was located near Sullivan City, 
moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Sullivan City, Garciasville, La Grulla, Cuevitas, Alto Bonito, La
Victoria, Grulla Middle School, La Casita and Rio Grande City--roma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Brownsville.

&&

LAT...LON 2624 9868 2626 9868 2627 9872 2628 9870
      2629 9871 2629 9872 2630 9873 2630 9875
      2631 9875 2631 9874 2633 9875 2639 9872
      2638 9853 2626 9858 2625 9862 2626 9862
      2624 9866
TIME...MOT...LOC 1146Z 274DEG 17KT 2631 9861 

HAIL...1.00IN
WIND...60MPH
 
$$

CB
395 
WWUS54 KBRO 161157
SVSBRO

Severe Weather Statement
National Weather Service Brownsville TX
657 AM CDT Sat May 16 2020

TXC427-161207-
/O.EXP.KBRO.SV.W.0031.000000T0000Z-200516T1200Z/
Starr TX-
657 AM CDT Sat May 16 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL STARR COUNTY
WILL EXPIRE AT 700 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

LAT...LON 2624 9868 2626 9868 2627 9872 2628 9870
      2629 9871 2629 9872 2630 9873 2630 9875
      2631 9875 2631 9874 2633 9875 2639 9872
      2638 9853 2626 9858 2625 9862 2626 9862
      2624 9866
TIME...MOT...LOC 1157Z 274DEG 17KT 2631 9856 

$$

CB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 12:42 AM CDT, 5 hours 37 minutes earlier.

Area forecast discussion, May 16, 12:42 AM CDT, 5 hours 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1242 AM CDT Sat May 16 2020

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...Stratus has overspread the region with MVFR cigs being
reported at all regional airports. Lower ceilings are expected
the remainder of the night and Saturday morning. Low probability
Showers and thunderstorms may form along a line and impact the
region prior to sunrise Saturday with a better opportunity around
after sunrise. Ceilings look to lift to VFR during the afternoon
with the possibility of lowering back to MVFR Saturday night.
Light to moderate southeast winds persist tonight and Saturday
with occasional stronger gusty periods.

&&

.PREV DISCUSSION... /issued 628 PM CDT Fri May 15 2020/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...An increase in cumulus producing generally MVFR
ceilings overnight and into Saturday morning can be expected.
Showers and thunderstorms are possible later this evening,
overnight with an better chance Saturday as a slow moving
mid-level disturbance moves over Texas. Some of the storms could
be organized in cluster or lines producing gusty winds, hail,
heavy rainfall and frequent lightning. Moderate southeast winds
persist through the evening with some gusty periods overnight and
Saturday.

PREV DISCUSSION... /issued 322 PM CDT Fri May 15 2020/

SHORT TERM (Tonight through Saturday Night): A 500mb shortwave
spins up and strengthens as it crosses the state of Texas today
before settling into East Texas on Saturday. The bulk of local
weather will largely depend on what occurs north of us. The
morning sounding at BRO showed CAPE values over 4000 j/kg, DCAPE
values topping 1000 j/kg with steep mid level lapse rates above 7
C/km and strong enough shear for rotating updrafts. It also showed
a moderate to strong elevated cap, knocking the severe threat
down to a low murmur. Model soundings across Zapata and Starr
counties, however, are much more favorable for damaging winds and
large hail. DCAPE across Zapata this afternoon jumps to over 1800
j/kg with shear topping 30 kts early and 50 kts later this
evening. SHIP values sit above 2.0 through the late afternoon,
growing confidence in a large hail threat.

The best timing seems to be early this evening across northern
Mexico, gradually working toward the border. The threat for large
hail may give way to damaging winds by early tonight as most CAMs
show a line of convection working southward through late tonight. If
this happens, the chance of rain may drop off rather quickly as the
atmosphere stabilizes behind the line, leaving Saturday convection
somewhat in doubt. Model soundings develop another round of storms
near CRP late Saturday morning, with convection working southward
through Deep South Texas into Saturday afternoon. Again, this would
generally be a hail to damaging wind threat and strongly depend on
what happens late tonight and north of our CWA early tomorrow
afternoon.

PWAT values between 1.8 and 2.1 inches will continue the locally
heavy rainfall threat tonight into Saturday, although most
convection is expected to generally move a little quicker, likely
limiting some flooding concerns. Temperatures are expected to be
above normal today and near normal Saturday with breezy
southeasterly winds today.

LONG TERM (Sunday through Friday): As the 500 mb trough exits TX
Sun, ridging will be building in pretty quickly over the state
stabilizing the atms steadily. The 500 mb ridging will then likely
build in amplitude as two closed lows form up over the West Coast
and the mid Atlantic States through Wed. The West Coast 500 mb low
will then open up and will lift out to the NE Thur and Fri. This
will in turn erode the 500 mb ridging over the western Gulf. Even
though the 500 mb ridging does weaken over time somewhat, am
skeptical that this will result in much of a difference in the
overall temperature regime. Will lean closer to the warmer side of
guidance throughout next week.

Some residual moisture will be present over the RGV on Sun and Mon
allowing for some slgt chc/chc pops lingering over the region both
days. But the overall longer term conv chcs will be pretty
minimal after Mon. Will go with silent pops <10 % from Tues
onwards.

The ECMWF and GFS models are in pretty decent agreement in the
overall 500 mb fields. The main difference between the two models
is the placement of the 500 mb closed lows bracketing the ridge
axis over the RGV. The GFS has a more northward placement of these
two features versus the ECMWF. Otherwise, overall confidence in
the longer range forecast wording is above average for both temps
and pops.

MARINE (Now through Saturday Night): Low pressure develops and
deepens across central Texas, strengthening the pressure gradient
across the lower Texas coast this afternoon into this evening.
Southeasterly winds and increasing swell are expected to deteriorate
marine conditions into Saturday morning, with Small Craft Advisories
possible across the Gulf. Small Craft Advisories may be needed
across bay waters this afternoon and evening. Thunderstorms are
possible late this evening through Saturday afternoon, especially
across northern Gulf of Mexico waters. Damaging winds and frequent
lightning are expected.

Sunday through Wednesday Night: The PGF looks to remain pretty
weak over the lower TX Bay and Gulf waters next week as weak
surface ridging remains in control over the area. No SCA
conditions are expected for either the lower TX Bay or Gulf waters
throughout mid week next week as a generally light onshore flow
pattern prevails through Wed.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.
&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

59...Aviation
Hazardous weather outlook, May 16, 5:32 AM CDT, 47 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
532 AM CDT Sat May 16 2020

TXZ248>257-351-353-171045-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
532 AM CDT Sat May 16 2020

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Today and Tonight

Strong thunderstorms are possible across southern and eastern
portions of deep south Texas this morning. Some thunderstorms will
produce heavy rainfall which will provide minor flooding in areas
with poor drainage.

There is a high risk of rip currents along area beaches.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

An elevated risk of rip currents is possible at local beaches
Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ130-132-135-150-155-170-175-171045-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
532 AM CDT Sat May 16 2020

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Today and Tonight

A line of strong to severe thunderstorms will continue to move
southward across the lower Texas coastal waters this morning.
Damaging winds and small hail as well as frequent cloud to water
lightning strikes can be expected with this line of storms.

Small craft advisories are in effect for the far offshore waters
of the lower Texas coast today through 7 pm this evening for high
seas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Castillo

In the hours before

Local storm report, May 16, 5:05 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
505 AM CDT SAT MAY 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 AM     MARINE TSTM WIND 25 ENE SARITA           27.30N 97.40W
05/16/2020  M48 MPH          GMZ230             TX   BUOY

            BAFFIN BAY TCOON REPORTED A WIND GUST OF 48 MPH WITH
            ADDITIONAL GALE-FORCE GUSTS THROUGH 400 AM.

&&

CB
Special weather statement, May 16, 5:13 AM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Brownsville TX
513 AM CDT Sat May 16 2020

TXZ250-251-253>257-351-353-161145-
Coastal Willacy TX-Inland Willacy TX-Southern Hidalgo TX-Brooks TX-
Coastal Kenedy TX-Coastal Cameron TX-Northern Hidalgo TX-
Inland Cameron TX-Inland Kenedy TX-
513 AM CDT Sat May 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR KENEDY...HIDALGO...EASTERN
STARR...CAMERON...SOUTHEASTERN BROOKS AND WILLACY COUNTIES UNTIL 645
AM CDT...

At 513 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near McCook to Port Mansfield. Movement was
south at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Edinburg, Mission, Pharr, Harlingen, Weslaco, San Juan, San Benito,
Alamo, Donna and Mercedes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2584 9743 2624 9858 2690 9828 2718 9737
      2690 9737 2700 9756 2695 9755 2695 9756
      2680 9750 2689 9737 2644 9732 2648 9724
      2646 9724 2636 9738 2595 9715
TIME...MOT...LOC 1013Z 347DEG 23KT 2656 9683 2624 9821

CB
Local storm report, May 16, 5:17 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
517 AM CDT SAT MAY 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 AM     MARINE TSTM WIND 17 N PORT MANSFIELD     26.80N 97.47W
05/16/2020  M53 MPH          GMZ135             TX   BUOY

            RINCON DEL SAN JOSE BUOY MEASURED A 53 MPH WIND GUST.
            INITIAL GALE-FORCE GUSTS STARTED AT 4 AM.

&&

CB
Local storm report, May 16, 5:21 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
521 AM CDT SAT MAY 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 AM     MARINE TSTM WIND 54 ENE PORT MANSFIELD   26.97N 96.69W
05/16/2020  M51 MPH          GMZ175             XX   BUOY

            BUOY 42020 MEASURED A 51 MPH WIND GUST.

&&

CB
Special weather statement, May 16, 5:48 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Brownsville TX
548 AM CDT Sat May 16 2020

TXZ250-161130-
Brooks TX-
548 AM CDT Sat May 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JIM HOGG AND NORTHERN
BROOKS COUNTIES UNTIL 630 AM CDT...

At 548 AM CDT, Doppler radar was tracking a strong
thunderstorm 9 miles west of Falfurrias, moving northeast at 30 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Falfurrias, Falfurrias Junior High School, Pleasant Park, La Colonia
Park, Airport Road Addition, Falfurrias Fire Station, Flowella,
Brooks County Airport, Cantu Addition and Brooks County Detention
Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2726 9799 2713 9799 2703 9842 2706 9842
      2705 9847 2714 9847 2714 9849 2717 9849
      2726 9840
TIME...MOT...LOC 1048Z 249DEG 24KT 2718 9829

CB
Special weather statement, May 16, 6:06 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Brownsville TX
606 AM CDT Sat May 16 2020

TXZ252-253-161145-
Southern Hidalgo TX-Starr TX-
606 AM CDT Sat May 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HIDALGO AND SOUTH
CENTRAL STARR COUNTIES UNTIL 645 AM CDT...

At 606 AM CDT, Doppler radar was tracking a strong thunderstorm near
Rio Grande City, moving east at 25 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Rio Grande City, Sullivan City, La Joya, Los Ebanos, Garciasville, La
Grulla, John F Kennedy Elementary School, La Victoria, Los Alvarez
and Fort Ringgold County Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2625 9856 2624 9855 2622 9856 2626 9859
      2625 9862 2626 9862 2624 9864 2624 9867
      2626 9868 2627 9872 2629 9871 2630 9875
      2631 9874 2633 9875 2633 9879 2637 9880
      2635 9890 2641 9893 2639 9845 2620 9848
TIME...MOT...LOC 1106Z 276DEG 20KT 2631 9885

CB

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 11:40 PM CDTSpecial Weather StatementBROZapata50 min
May 16, 1:35 AM CDTSevere Thunderstorm WarningBROZapata40 min
May 16, 2:15 AM CDTSpecial Weather StatementBROJim Hogg, Zapata60 min
May 16, 2:35 AM CDTSevere Thunderstorm WarningBROBrooks, Jim Hogg40 min
May 16, 2:46 AM CDTSpecial Marine WarningBRO119 min
May 16, 2:54 AM CDTSevere Thunderstorm WarningBROJim Hogg, Zapata51 min
May 16, 3:03 AM CDTSpecial Weather StatementBROJim Hogg27 min
May 16, 3:16 AM CDTSpecial Weather StatementBROBrooks, Jim Hogg59 min
May 16, 3:30 AM CDTSevere Thunderstorm WarningBROBrooks30 min
May 16, 4:14 AM CDTSmall Craft AdvisoryBRO9 hr
May 16, 4:15 AM CDTSpecial Weather StatementBROBrooks, Kenedy, Willacy60 min
May 16, 4:19 AM CDTAreal Flood AdvisoryBROBrooks, Kenedy100 min
May 16, 4:28 AM CDTSpecial Marine WarningBRO2 hr
May 16, 4:32 AM CDTSpecial Weather StatementBROStarr13 min
May 16, 5:13 AM CDTSpecial Weather StatementBROCameron, Hidalgo, Kenedy, Willacy92 min
May 16, 5:48 AM CDTSpecial Weather StatementBROBrooks42 min
May 16, 6:06 AM CDTSpecial Weather StatementBROStarr39 min
May 16, 6:28 AM CDTSpecial Marine WarningBRO92 min
May 16, 6:31 AM CDTSpecial Weather StatementBROBrooks44 min
May 16, 6:56 AM CDTSpecial Weather StatementBROHidalgo49 min
May 16, 6:59 AM CDTAreal Flood AdvisoryBROStarr106 min
May 16, 7:11 AM CDTSpecial Marine WarningBRO2 hr
May 16, 7:17 AM CDTAreal Flood AdvisoryBROBrooks, Kenedy44 min
May 16, 7:22 AM CDTSpecial Weather StatementBROBrooks38 min
May 16, 7:24 AM CDTSevere Thunderstorm WarningBROHidalgo, Willacy51 min
May 16, 7:29 AM CDTSpecial Weather StatementBROKenedy61 min
May 16, 7:33 AM CDTAreal Flood AdvisoryBROHidalgo, Starr117 min
May 16, 7:47 AM CDTSevere Thunderstorm WarningBROHidalgo43 min
May 16, 8:06 AM CDTSevere Thunderstorm WarningBROCameron, Hidalgo, Willacy39 min
May 16, 8:13 AM CDTSpecial Weather StatementBROWillacy47 min
May 16, 8:28 AM CDTFlash Flood WarningBROHidalgo54 min
May 16, 8:29 AM CDTSpecial Marine WarningBRO2 hr
May 16, 8:37 AM CDTSpecial Weather StatementBROHidalgo38 min
May 16, 8:45 AM CDTSpecial Weather StatementBROCameron, Willacy60 min
May 16, 8:48 AM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy88 min
May 16, 8:52 AM CDTSevere Thunderstorm WarningBROCameron53 min
May 16, 9:22 AM CDTAreal Flood AdvisoryBROHidalgo58 min
May 16, 10:44 AM CDTSpecial Marine WarningBRO91 min

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.